Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Smoked weed, feeling dizzy, detached from body, disoriented, numbness. Why?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1712 Questions
Hey, I recently (about a week ago) smoked some weed with my housemates. it was in a closed room, and I only had 3 drags, though I was still sat in the room so I was probably getting the smoke in the air also... I noticed as soon as I left the room about an hour later, that I was strangely high, I got into bed with a very weird, hard to describe feeling, along with the notable high feeling.
The next day, that feeling came back after taking a hot shower, it was a feeling of being really slow, somewhat dizzy, detached from my body maybe? The next few days I felt fine, however 2 days ago, half way through the day, the feeling came back and i've felt like this ever since.
Again, it's hard to describe the feelings, but I feel somewhat dizzy, a little spaced out, disorientated, delayed, and somewhat of a loss of feeling, possibly numbness?
Posted Tue, 4 Sep 2012 in Drug Abuse
Answered by Dr. Chakravarthy Mazumdar 2 hours later

Weed contains addictive or psychotropic substances and are intoxicating. This intoxicating substances which entered the human body shall take time to completely be sent out from the body. It may vary from 48 hrs to one week. Hence you would be having these symptoms now and then for a week provided you do not repeat weed consumption again. Yes closed room would cause more inhalation of the active metabolites.

If you are unable to carry your normal routine during the day you should see a local physician.

Let me know if I addressed your query and what you are looking for.
Above answer was peer-reviewed by
Follow-up: Smoked weed, feeling dizzy, detached from body, disoriented, numbness. Why? 16 hours later
Is there a chance this will not go away? I has been feeling this bad for 3 days now, and this has came out of nowhere considering I fel one for a few days after smoking. Is it possible this is a chemical additive effect? Something the weed was soaked in perhaps?
Answered by Dr. Chakravarthy Mazumdar 12 hours later

This will certainly go away on its own in a week after exposure if you do not take weed once again.

I hope you do not smoke and consume alcohol or habituated to illicit drugs. If you do not there is no additive affect.

As I said earlier if this hampers your routine life then your are intoxicated severely. You can get an examination done by the doctor.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor